Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    6
  • comments
    4
  • views
    858

3RD MONTH INTO ACCUTANE

acneisok

919 views

IM SOOOOOOOOO SORRY I haven't been on here in a while. February was a crazy month for me and I didn't get around to posting. It was very eventful. I know I'm kinda late in the game to be saying this but THE PANTHERS LOST THE SUPER BOWL AND MY HEART WAS BREAKING but anyway back to my progress. And I've had a lot of progress with my skin. I'm kinda mad at myself for not posting but plz forgive me. Lets get started. 

First I wanna do a recap for Feb and then I'll get into this months news. For Feb there was a lot of progress but not to the point where I was totally happy with my skin and myself and I didn't really expect there to be much change because it was only the second month and I wasn't taking a very high dosage of Absorica. OH YEAH I'm 15 now woohoo! lol OK I'm done. 

I didn't get barely any new side effects from the medicine but they did up my dosage by 10 mg. Not too bad. Some of the side effects were DRYNESS TO THE MAX. mostly for my lips and let me tell you the Cerave moisturizer is saving my life!!!! My skin meaning my face on a scale of 1-10 for dryness is about a 6 or 7 which is not bad for being in month 3! My lips on the other hand are dry,cracked, wrinkly old mess. Its OK though not that big of a deal. I actually recently split the side of my lips on the left side and its the worst feeling ever but Vaseline took care of it for me. BUT some other ones were bloody noses,, hives all over hands, minor eye problems. When I say minor I mean minor. Its not like I lost my vision or anything but they are realllllllllllyyyyyyyyyy dry and if I don't put eye drops in they will cry all day. I've recently also developed pink eye but I don't think that has anything to do with the medication because it has been going around my school lately. I know. Gross. But also my back pain is getting worse and worse. Not to the point where I wanna die but its been really bothering me. I've had back problems way before the medicine but I think its just making it worse. Not that bad tho. Like I said before with the clearness of my skin, it wasn't a major change even though some people said it looked like it was clearing up. I would have good weeks or days but then it would decide to hate me for a couple of days or weeks and flare up. Last month on my period was bad because usually around that time of the month i breakout anyway but the medicine was like pushing everything out so it was just so bad. But that's really it. 

THIS MONTH THO my skin has been doing so good. I had to go to the eye doctor recently for my pink eye and we had to tell the nurse that I was on acne medication, accutane and she was like WOW Ur skin looks really good to be on accutane and it was just so nice to hear bc I don't remember the last time I got a compliment on my skin from a stranger. It was nice to know she was surprised. And I've also been getting told from family that this is the best its ever looked and its really been helping with self esteem and confidence boosting. But overall yeah this third month has been really nice. As for side effects just dryness, bloody nose,, dry eyes, back pain, rashes/hives on my hands and that's it! the usual. As for how many breakouts I've had, not as many as last month. If I get them its mostly around my mouth because I don't usually breakout on my forehead at all anymore and also on my cheeks its a little bit but not like around my mouth. Its not bad like I said but you could definitely see a difference in it compared to what it was like. Even people in school were like wow Ur acne cleared up like what did u do. But overall the third month has been a really good one for me and I hope that whoever is reading this and they're feeling down about they're skin or they need a little reassuring, it will get better!! trust me! I was in a really low place at one pint where I just sobbed and sobbed but its going to get worse before it gets better. that's the only way. But just know Ur a human being and things happen and people get pimples and acne and blackheads and Ur not a lone!!! But this was really long post and I'm surprised if u stayed and read the whole thing but I hope this was helpful in someway. 

I'll be back soon!! 

-acneisok ((((((((:



1 Comment


Recommended Comments

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×